Turkish Journal of Mathematics
Abstract
Let R be a commutative ring with nonzero identity and let M be an R-module with X=Spec(M). It is introduced a scheme O_X on the prime spectrum of M and some of its properties have been investigated.
DOI
10.3906/mat-1010-417
Keywords
Prime submodule, Zariski topology, primeful module, sheaf of rings, scheme
First Page
202
Last Page
209
Recommended Citation
ABBASI, AHMAD and LELEKAMI, DAWOOD HASSANZADEH
(2013)
"A scheme over prime spectrum of modules,"
Turkish Journal of Mathematics: Vol. 37:
No.
2, Article 2.
https://doi.org/10.3906/mat-1010-417
Available at:
https://journals.tubitak.gov.tr/math/vol37/iss2/2